# SDR ANCF20191217401

- Difficulty date: November 24, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N784AV
- Make and model: Boeing 787-8
- Aircraft serial: 37506
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080015
- Part serial: 1197
- Condition: Cracked
- Location: Cockpit
- Part time: 2,320 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOV 24. WINDOW HEAT L FWD MESSAGE APPEARS AND WINDOW L FWD CRACKED // CORRECTIVE ACTIONS: DURING FLIGHT, AFTER WINDOW HEAT L FWD- EICAS ADVISORY MESSAGE, THE LH WINDSHIELD GOT CRACKED.  THE CORRELATED MAINTENANCE MESSAGE WAS: [ ]  30-32313 LEFT FLIGHT COMPARTMENT NO. 1 WINDOW HEATER CHANNEL A HAS FAILED.  SO THEN, DO THE FAULT ISOLATION FOR THE MAINTENANCE MESSAGE 30-32313 LEFT FLIGHT COMPARTMENT NO. 1 WINDOW HEATER CHANNEL A HAS FAILED.  SEE FIM TASK DMC-B787-A-30-40-F1-35A-421A-A. IF YOU DO NOT FIND A PROBLEM WITH THE WIRING THEN: 1-. REPLACE THE WINDOW HEAT PROTECTION UNIT (M3041011). 2-. REPLACE THE  FLIGHT COMPARTMENT NO. 1 WINDOW (B3041001).  REFERENCES: WINDOW HEAT PROTECTION UNIT - REMOVAL - AMM B787-A-30-41-03-00A-520A-A. WINDOW HEAT PROTECTION UNIT - INSTALLATION - AMM B787-A-30-41-03-00A-720A-A.  FLIGHT COMPARTMENT NO. 1 WINDOW - REMOVAL - AMM B787-A-56-11-01-00A-520A-A. FLIGHT COMPARTMENT NO. 1 WINDOW - INSTALLATION - AMM B787-A-56-11-01-00A-720A-A.
